# SDR FDEA201109213984

- Difficulty date: September 21, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655624540
- Condition: Corroded
- Location: Bs 950f-970 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 28L IS CORRODED BETWEEN BS 950F-970.  REMOVED STRINGER SPLICE IAW SRM 51-30-2, FABRICATED NEW STRINGER SPLICE AND INSTALLED IAW SRM 53-10-3, FIG 1.
